MAUDE Adverse Event Report: MERIT MEDICAL MANUFACTURING RESOLVE CONVERTX; NEPHROURETERAL.STENT SYSTEM

MERIT MEDICAL MANUFACTURING RESOLVE CONVERTX; NEPHROURETERAL.STENT SYSTEM
Model Number 00884450458648
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2022
Type of Reportable Event Malfunction
Event or Problem Description
The account alleges that a nephroureteral drain was successfully implanted on (b)(6) 2022.On (b)(6) 2022 the drain was to be converted to a nephroureteral stent.During the final deployment, the stent prematurely detached at an unexpected location.The physician still had access to the deployment string and was able to remove the device without procedural intervention.A new nephroureteral stent was placed for this patient without additional consequences to report.
 
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A review of the device history and complaint database could not be performed since the lot number was not provided.

Brand Name
RESOLVE CONVERTX
Common Device Name
NEPHROURETERAL.STENT SYSTEM
Manufacturer (Section D)
MERIT MEDICAL MANUFACTURING
14646 kirby dr
houston TX 77047
Manufacturer (Section G)
MERIT MEDICAL MANUFACTURING
14646 kirby dr
houston TX 77047
Manufacturer Contact
bryson heaton bsn,rn.
1600 merit parkway
8012084662
MDR Report Key14024735
Report Number3010665433-2022-00039
Device Sequence Number17676468
Product Code FAD
UDI-Device Identifier00884450458648
UDI-Public00884450458648
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K082063
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00884450458648
Device Catalogue NumberRCX20-8-038
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2022
Supplement Date Received by Manufacturer05/20/2022
Initial Report FDA Received Date04/06/2022
Supplement Report FDA Received Date06/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown